# SDR COMA0160214

- Difficulty date: February 8, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 2,930 hours, 2,934 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Trail Edge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  FLAPS STUCK AT 24 DEGREES.  RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
